# SDR DHL96742006

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2310 · HF Communications System
- Part: Hf Transmitter
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF NR 1 TRANSMITTER INOP, WILL NOT CHANNELIZE.  OPEN DEFERRAL 23-3-2 DMI 182 ASSIGNED PER MEL 23-3-2 PLACARD INSTALLED.   REMOVED AND REPLACED NR 1 HF TRANSCEIVER AND ANTENNA COUPLER PER MM 23-1-0.
